# SDR ASOA20131119202

- Difficulty date: November 19, 2013
- Submitted: November 25, 2013
- Operation: Air carrier
- Aircraft: N17115
- Make and model: Emb EMB-145XR
- Aircraft serial: 145666
- Aircraft time: 31,072 hours, 17,589 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: 1317
- Condition: Loose
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED MAINTENANCE THE PASSENGER DOOR LOWER EMERGENCY EXIT LIGHT FAILED TO ILLUMINATE WHEN TESTED.  MAINTENANCE RESECURED THE BULB IN THE LIGHT FIXTURE, OPERATIONALLY TESTED THE LIGHT ASSY AND CLEARED THE DISCREPANCY.
